# SDR DALA2024050905043

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 715 Rbl 54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OVERWING FRAME LUG STA Y=715.000, X=-54 RH AT PASSENGER CABIN FLOOR.  OVERWING FRAME STA Y=715.000, X=-54 RH AT PASSENGER CABIN FLOOR WAS REPLACED PER AMDS 5310-01436-03B. ASSOCIATED AA 5310-01436 ADDED FOR AC 9536.
